Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Periodic solutions of linear, Riccati, and Abel dynamic equations
Bohner, Martin (Missouri S&T)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Date: 2019
Abstract: We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. In particular, we prove that there is no upper bound for the number of isolated periodic solutions of Abel difference equations. One of the main tools introduced to get our results is a suitable Melnikov function. This is the first time that Melnikov functions are used for dynamic equations on time scales.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2017/SGR-1617
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Linear ; Riccati and Abel differential and difference equations ; Time scales ; Periodic function ; Melnikov function
Published in: Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2018.10.018

17 p, 389.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-10

   Favorit i Compartir